Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundamentalnaya i Prikladnaya Matematika, 2004, Volume 10, Issue 3, Pages 215–230 (Mi fpm779)  

This article is cited in 3 scientific papers (total in 3 papers)

Topological Krull dimension

V. V. Tenzina

M. V. Lomonosov Moscow State University
Full-text PDF (186 kB) Citations (3)
References:
Abstract: In this paper, we introduce a topological analog of Krull dimension. We are interested in particular properties of rings and modules having topological Krull dimension. The topological Baer radical of a PI-ring possessing a module with topological Krull dimension will be investigated.
English version:
Journal of Mathematical Sciences (New York), 2006, Volume 139, Issue 4, Pages 6803–6813
DOI: https://doi.org/10.1007/s10958-006-0392-3
Bibliographic databases:
UDC: 512.556
Language: Russian
Citation: V. V. Tenzina, “Topological Krull dimension”, Fundam. Prikl. Mat., 10:3 (2004), 215–230; J. Math. Sci., 139:4 (2006), 6803–6813
Citation in format AMSBIB
\Bibitem{Ten04}
\by V.~V.~Tenzina
\paper Topological Krull dimension
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 3
\pages 215--230
\mathnet{http://mi.mathnet.ru/fpm779}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2123351}
\zmath{https://zbmath.org/?q=an:1073.16046}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 139
\issue 4
\pages 6803--6813
\crossref{https://doi.org/10.1007/s10958-006-0392-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750514809}
Linking options:
  • https://www.mathnet.ru/eng/fpm779
  • https://www.mathnet.ru/eng/fpm/v10/i3/p215
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Фундаментальная и прикладная математика
    Statistics & downloads:
    Abstract page:431
    Full-text PDF :169
    References:32
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024